# SDR SCNA20230110034

- Difficulty date: December 8, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT JC 802558 NR 00265: REPAIR AT STA 1016+6 BETWEEN STR 13L & STR14L. RESOLUTION:  ACCOMPLISHED REPAIR AT STA 1016+6 BETWEEN STR 13L AND 14C IAW SCA ENG-53SCA-11093 REV 00.
